# SDR AWXA9700394

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHT INOP BETWEEN ROWS 5 AND 10.  REMOVED AND REPLACED CENTER FUSE ON BATTERY PACK IN CEILING AT ROW 1.  OPS CHECK GOOD.
